# SDR SWIA200514454

- Difficulty date: January 27, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N710BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7852
- Aircraft time: 2,835 hours, 2,504 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS WINDSHIELD CRACKED AT 350.  REMOVED AND REPLACED CAPTAINS WINDSHIELD ASSY IAW AMM 56-11-01.  P/N OFF 601R33033-17, S/N OFF 03150H5464.
